Article citationsMore >>

Y. Soykan, I. Okumus, F Tasdemir, On Generalized Tribonacci Sedenions, arXiv: 1901.05312v1, (2019).

has been cited by the following article:

Article

Symmetric Functions of Generalized Polynomials of Second Order

1LMAM Laboratory and Department of Mathematics, Mohamed Seddik Ben Yahia University, Jijel, Algeria


Turkish Journal of Analysis and Number Theory. 2019, Vol. 7 No. 5, 135-139
DOI: 10.12691/tjant-7-5-2
Copyright © 2019 Science and Education Publishing

Cite this paper:
Hind Merzouk, Ali Boussayoud, Mourad Chelgham. Symmetric Functions of Generalized Polynomials of Second Order. Turkish Journal of Analysis and Number Theory. 2019; 7(5):135-139. doi: 10.12691/tjant-7-5-2.

Correspondence to: Ali  Boussayoud, LMAM Laboratory and Department of Mathematics, Mohamed Seddik Ben Yahia University, Jijel, Algeria. Email: aboussayoud@yahoo.fr

Abstract

In this paper, we will recover the generating functions of generalized polynomials of second order. The technic used her is based on the theory of the so called symmetric functions.

Keywords